# SDR CALA2010121500618

- Difficulty date: December 15, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 39,834 hours, 14,029 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - RT HORIZONTAL STAB LOWER INSPAR SKIN HAS A CRACK 1.8 INCH LONG AT STA 127.7 CRACK IS 25 INCH AFT OF L/E SPAR AND 16 3/4 FWD OF AFT SPAR. 1.8 INCH I/B OF CAVITY DRAIN.  PERFORMED INTERIM REPAIR PER ECRA5510-02135 PART 1, INITIATED A DIP TO ACCOMPLISHED AN INITIAL INSPECTION PRIOR TO 23029 TOTAL FLIGHT CYCLES AND THEN REPEAT INSPECTION AT INTERVALS NOT TO EXCEED 9000 FLIGHT CYCLES PER PART 2 OF ECRA5510-02135.  PARTIAL WORK ACCOMPLISHED FORM 44.0008 ATTACHED TO N/R 6101513. > > >QC < < < ACCOMPLISH AN INITIAL PRIOR TO 23,029 TOTAL FLIGHT CYCLES, AND THEN REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 9,000 FLIGHT CYCLES PER PART 2 OF ECRA 5510-02135.
